Top 10 DayQuil Cold and Flu – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

And Congestion Relief Packaging May Vary, Fever, Vicks DayQuil Cold and Flu Multi-Symptom Relief, 48 LiquiCaps Non-Drowsy, Sore Throat

#ad
Vicks #ad - Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Temporarily relieves common cold & flu symptoms, sore throat, cough due to minor throat and bronchial irritation, minor aches & pains, including nasal congestion, headache, and fever.

Non-drowsy, daytime relief. Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day. Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, headache, cough due to minor throat and bronchial irritation, minor aches and pains and fever.

Keep out of reach of children. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Multi-symptom relief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Non-Drowsy. Powerful 6-symptom relief. Use as directed. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

2. Amazon Basic Care

#ad

48 Count, Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu

#ad
Amazon Basic Care #ad - Cough suppressant: choose the right cold remedy for your cough during cold and flu season. Pain reliever and fever reducer: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu.

Multi-symptom relief: this cold remedy temporarily relieves headache, sore throat, fever, minor aches and pains, nasal congestion and cough due to the common cold and flu. Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant.

Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation. This cold relief medicine will help temporarily relieve this symptom. Nasal decongestant: cold and flu season often brings nasal congestion as a symptom.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches

3. Vicks

#ad

Sore Throat, and Congestion Relief, Day or Night Packaging May Vary, Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, Fever, 48 LiquiCaps 32 DayQuil and 16 NyQuil

#ad
Vicks #ad - Nyquil severe relieves your sneezing, fever, headache, runny nose, and cough, sore throat, minor aches & pains, so you can get the rest you need. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, and congestion, sore throat, such as cough, day or night.

Pain relief & fever reducer. Smallest branded, maximum strength daytime liquicaps. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Our smallest most powerful nighttime liquicap. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.

Maximum strength cold & flu relief. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

4. Amazon Basic Care

#ad

Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine, 48 Count

#ad
Amazon Basic Care #ad - Nighttime cold and flu medicine provides multi-symptom relief of headache, sneezing, fever, runny nose, sore throat, cough, and minor aches and pains.

Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, sore throat, cough, fever, nasal congestion, and minor aches and pains. Active ingredients: compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

5. Vicks

#ad

And Congestion Relief Packaging May Vary, Vicks Dayquil and Nyquil Cough, 24 Nyquil, Sore Throat, Cold and Flu Relief, Fever, 72 LiquiCaps 48 Dayquil

#ad
Vicks #ad - Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Powerful cold symptom relief, day or night. Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, sore throat, and fever.

1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Dayquil non-drowsy, cough due to minor throat and bronchial irritation, minor aches & pains, headache, multi-symptom daytime relief. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Temporarily relieves common cold & flu symptoms, headache, fever, sore throat, minor aches and Pains, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

6. DayQuil

#ad

Vick's DayQuil Cold & Flu Box of 25 Packets of 2 Liquicaps

#ad
DayQuil #ad - Helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Nasal congestion. Temporarily relieves common cold/flu symptoms:. Cough due to minor throat & bronchial irritation. Sinus congestion & pressure.
BrandDayQuil #ad
ManufacturerDayQuil #ad
Part NumberB0058JINRU
ModelB0058JINRU

7. Vicks

#ad

Fever, Vicks DayQuil Cold and Flu Multi-Symptom Relief, 24 LiquiCaps Non-Drowsy, Sore Throat, and Congestion Relief Packaging May Vary

#ad
Vicks #ad - The non-drowsy, sore throat, coughing, stuffy head, fever, aching, no sick days medicine. Use as directed. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Keep out of reach of children. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Powerful non-drowsy 6-symptom Cold & Flu relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.25 Inches
Length4.31 Inches
Weight0.13 Pounds
Width1.06 Inches
Part NumberNA
ModelNA

8. Vicks

#ad

24 Liquicaps, Headache, Fever, Vicks DayQuil Cold and Flu Medicine for High Blood Pressure, Minor Aches and Pains Relief Packaging May Vary, Sore Throat

#ad
Vicks #ad - When using dayquil or nyquil products, carefully read each label to insure correct dosing use as directed keep out of reach of children. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Powerful daytime cold and flu relief for people with high blood pressure. The non-drowsy, aching, fever, no sick days, sore throat, coughing, medicine.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.3 Inches
Length1.1 Inches
Weight0.1 Pounds
Width4.3 Inches
Part Number282881
Model282881

9. DayQuil

#ad

25 Packets, Vicks DayQuil Cold/Flu Liquicaps

#ad
DayQuil #ad - Item package weight: 020062065842 lb. Temporarily relieves common cold/flu symptoms. Item package dimension: 5. 3" l x 4. 6" w x 3. 3" h. Model number: 28199.
BrandDayQuil #ad
ManufacturerDayQuil #ad
Part Number28199
Model28199

10. Vicks

#ad

Cold, and Flu Relief, 12 Ounce Packaging May Vary, Vicks Cough

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms: nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, and fever.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.85 Inches
Length2.6 Inches
Weight0.7 Pounds
Width2.65 Inches
Part NumberNA
ModelNA